# SDR AALA2019042329013

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,221 hours, 22,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Faulty
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ASSIST BOTTLE CLAMP WOULD NOT ENGAGE. REPLACED AFT CLAMP AT L2 DOOR BOTTLE PER A321 MM 20-21-11, PERFORMED SATISFACTORY OPERATIONAL CHECK.
